Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had chemo therapy, lung cancer, suffering with severe pain in his head, neck. What could be causing this pain?

Hi, my father has just finished chemo therapy hand has contained lung cancer but recently he is suffering with severe pain in his head and down his neck esecially when he gets up from a sitting position. He has had a brain scan which is clear and also a bone scan. He is 70 years old and was a builder so he has got some wear and tear on his bones etc. Any ideas as to what could be causing this pain.? lewis.
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
As the CT scan of brain is normal probably organic causes can be ruled out specially at this stage chance of brain metastasis is high. You should have to note the type, intensity, frequency, duration and relieving/aggravating factors related to headache. If the headache is associated with vomiting then this should be carefully investigated. other type of headache like cluster or tension headache should also be kept in mind. You should take a neurology opinion.
Answered: Sun, 26 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor